Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 4, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 21, 2007, 1:36 PM PDT. It took effect at Jun 22, 2007, 12:00 PM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2007, 1:36 PM PDT (20:36 UTC)
- In effect from
- Jun 22, 2007, 12:00 PM PDT
- Expired
- Jun 22, 2007, 10:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 212036 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 136 PM PDT THU JUN 21 2007 NVZ451-221300- /O.UPG.KLKN.FW.A.0004.070622T1900Z-070623T0500Z/ /O.NEW.KLKN.FW.W.0004.070622T1900Z-070623T0500Z/ /O.NEW.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/ HUMBOLDT COUNTY- 136 PM PDT THU JUN 21 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE RED FLAG WARNING ON FRIDAY AND THE FIRE WEATHER WATCH ON SATURDAY ARE FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM PDT FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SATURDAY...WHICH IS IN EFFECT FROM 11 AM SATURDAY MORNING THROUGH 11 PM SATURDAY EVENING. THE FIRE WEATHER WATCH FOR FRIDAY IS NO LONGER IN EFFECT. A STRONG FRONT APPROACHES NEVADA FROM THE NORTHWEST ON FRIDAY...WHICH WILL BRING WIND GUSTS OF 25 TO 35 MPH...WITH LOCALIZED GUSTS TO 40 MPH TO MUCH OF HUMBOLDT COUNTY. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES IN THE SINGLE DIGITS...CREATING HAZARDOUS FIRE WEATHER CONDITIONS. STRONGEST WINDS ARE EXPECTED ACROSS THE WESTERN TWO THIRDS OF THE COUNTY...HOWEVER GUSTS OF 30 MPH WILL BE POSSIBLE ACROSS THE EASTERN THIRD OF THE COUNTY AS WELL. STRONG WINDS ARE EXPECTED TO INCREASE ONCE AGAIN SATURDAY MORNING AND CONTINUE INTO THE EVENING HOURS FOR THE RETURNED THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS. AS SUCH...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SATURDAY IN HUMBOLDT COUNTY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ452-454-455-457-221300- /O.NEW.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 136 PM PDT THU JUN 21 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS NORTHERN AND CENTRAL NEVADA... THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. A STRONG FRONT WILL MOVE THROUGH THE REGION SATURDAY EVENING. WINDS AHEAD OF THIS FRONT ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH...WITH THE POSSIBILITY OF LOCALLY HIGHER WINDS. THESE WINDS ARE EXPECTED TO COMBINE WITH LOW RELATIVE HUMIDITIES FOR THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS FROM MID-MORNING THROUGH THE LATE EVENING HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ROOD
2 follow-up statements
000 WWUS85 KLKN 221106 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 406 AM PDT FRI JUN 22 2007 NVZ451-222300- /O.CON.KLKN.FW.W.0004.070622T1900Z-070623T0500Z/ /O.CON.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/ HUMBOLDT COUNTY- 406 AM PDT FRI JUN 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH ON SATURDAY ARE FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY A LOW PRESSURE SYSTEM APPROACHING THE WEST COAST WILL BRING WIND GUSTS OF 25 TO 35 MPH THIS AFTERNOON AND EVENING. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES IN THE SINGLE DIGITS...CREATING HAZARDOUS FIRE WEATHER CONDITIONS. STRONG WINDS ARE EXPECTED TO INCREASE ONCE AGAIN LATE SATURDAY MORNING AND CONTINUE INTO THE EVENING HOURS FOR THE RETURNED THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS. AS SUCH...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SATURDAY IN HUMBOLDT COUNTY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ452-454-455-457-222300- /O.CON.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 406 AM PDT FRI JUN 22 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A STRONG FRONT WILL MOVE THROUGH THE REGION SATURDAY EVENING. SOUTHERLY WINDS AHEAD OF THIS FRONT ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH...WITH THE POSSIBILITY OF LOCALLY HIGHER WINDS. THESE WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES FOR THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS FROM MID- MORNING THROUGH THE LATE EVENING HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CEC
000
WWUS85 KLKN 222134
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
234 PM PDT FRI JUN 22 2007
NVZ451-231200-
/O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
/O.NEW.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
/O.CON.KLKN.FW.W.0004.000000T0000Z-070623T0500Z/
HUMBOLDT COUNTY-
234 PM PDT FRI JUN 22 2007
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
THE RED FLAG WARNING TODAY AND THE RED FLAG WARNING ON SATURDAY
ARE FOR THE FOLLOWING FIRE WEATHER ZONE:
451 - HUMBOLDT COUNTY
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING.
A LOW PRESSURE SYSTEM APPROACHING THE WEST COAST WILL BRING WIND
GUSTS OF 25 TO 35 MPH THIS EVENING. THESE WINDS WILL COMBINE WITH
RELATIVE HUMIDITIES IN THE SINGLE DIGITS...CREATING HAZARDOUS FIRE
WEATHER CONDITIONS.
STRONG WINDS WILL INCREASE ONCE AGAIN LATE SATURDAY MORNING AND
CONTINUE INTO SATURDAY EVENING...COMBINING WITH LOW RELATIVE
HUMIDITIES...FOR THE RETURN OF HAZARDOUS FIRE WEATHER CONDITIONS.
AS SUCH...A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY IN
HUMBOLDT COUNTY.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
NVZ452-455-457-231200-
/O.UPG.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
/O.NEW.KLKN.FW.W.0005.070623T1800Z-070624T0600Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
234 PM PDT FRI JUN 22 2007
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
A STRONG FRONT WILL MOVE THROUGH THE REGION SATURDAY EVENING.
SOUTHERLY WINDS AHEAD OF THIS FRONT ARE EXPECTED TO INCREASE TO 15
TO 25 MPH WITH GUSTS OF 30 TO 40 MPH...WITH THE POSSIBILITY OF
LOCALLY HIGHER WINDS. THESE WINDS WILL COMBINE WITH LOW RELATIVE
HUMIDITIES FOR THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS
FROM MID-MORNING THROUGH THE LATE EVENING HOURS.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
NVZ454-231200-
/O.CON.KLKN.FW.A.0005.070623T1800Z-070624T0600Z/
CENTRAL LANDER AND EUREKA COUNTIES-
234 PM PDT FRI JUN 22 2007
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING.
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
A STRONG FRONT WILL MOVE THROUGH THE REGION SATURDAY EVENING.
SOUTHERLY WINDS AHEAD OF THIS FRONT ARE EXPECTED TO INCREASE TO
15 TO 25 MPH WITH GUSTS OF 25 TO 35 MPH...WITH THE POSSIBILITY OF
LOCALLY HIGHER WINDS. THESE WINDS WILL COMBINE WITH LOW RELATIVE
HUMIDITIES FOR THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS
FROM MID-MORNING THROUGH THE LATE EVENING HOURS.
A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.
$$
ROODWhat forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 21, 2:20 AM PDT, 11 hours 16 minutes earlier.
Area forecast discussion, Jun 21, 2:20 AM PDT, 11 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 220 AM PDT THU JUN 21 2007 .SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO KEEP THE SILVER STATE UNDER MOSTLY SUNNY SKIES AND WARM TEMPERATURES THROUGH SATURDAY. WINDS ARE EXPECTED TO BECOME BREEZY SATURDAY WITH A SLIGHT COOLING TREND SUNDAY AND MONDAY. && .SHORT TERM...UPPER RIDGE OVER THE REGION WILL STRENGTHEN OVER THE NEXT COUPLE OF DAYS RESULTING IN WARMING TEMPS WITH READINGS IN THE MID TO UPPER 90S IN THE WARMEST VALLEYS BY FRIDAY. WITH DRIER AIR MOVING IN AT THE MID-LEVELS WILL SEE LESS CLOUD DEVELOPMENT ACROSS CNTRL AND ERN NV IN THE AFTERNOONS WITH NO CHANCE OF ANY TSTMS. CEC .LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY...MEDIUM TO LONG RANGE MODELS CONTINUE TO SHOW GOOD CONSISTENCY THEREFORE MADE ONLY A FEW CHANGES TO PREV. FORECAST. BRIEF COOL DOWN EXPECT DURING THE WEEKEND AND INTO EARLY NEXT WEEK WITH ECWMF AND GFS SHOWING WEAK COLD FRONT BRUSHING NRN NV SATURDAY AND SATURDAY NIGHT. TEMPS EXPECTED TO COOL...BUT REMAIN NEAR NORMAL SUNDAY AND MONDAY WITH WIDESPREAD 80S ACROSS THE REGION FOR HIGHS AND 40S FOR MORNING LOWS. NO PRECIP IS EXPECTED THROUGH THE WEEKEND WITH CLEAR TO MOSTLY CLEAR SKIES. HOWEVER...AS FRONT PUSHES ACROSS THE AREA...SOUTHWEST WINDS ARE EXPECTED TO INCREASE SATURDAY AFTERNOON WITH POSSIBLE FIRE WX HEADLINES AS VERY DRY AIR WILL REMAIN OVER THE REGION. GFS SHOWS 500MB WINDS IN EXCESS OF 50 KTS OVER PORTIONS OF NRN AND CNTRL NV SATURDAY WITH MIXING HEIGHTS NEAR THE 500MB LEVEL...THEREFORE INCREASED WINDS SATURDAY AFTERNOON AND SATURDAY EVENING TO 15 TO 25 MPH WITH GUSTS AROUND 35 MPH. AS TROUGH PUSHES EASTWARD...FOUR CORNERS UPPERLEVEL HIGH IS FORECAST TO REBUILD OVER THE SOUTHWEST U.S. BY TUESDAY AND WEDNESDAY. TEMPS EXPECTED TO WARM BACK INTO THE 90S BY THE MIDDLE OF NEXT WEEK WITH VERY DRY CONDITIONS CONTINUING WELL INTO NEXT WEEK. ECWMF...GFS...AND GFS ENSEMBLE HINT TOWARDS A STRONG UPPERLEVEL TROUGH DIGGING SOUTH OFF THE PACIFIC COASTLINE LATE NEXT WEEK...POSSIBLY RESULTING IN COOLER TEMPS AND MORE IN THE WAY OF MOISTURE IN THE AREA. WILL KEEP AN EYE ON THIS FEATURE EVEN THOUGH THE GFS AND ECWMF SOLUTION IS NOT CLIMATOLOGICALLY FAVORED FOR THIS TIME OF THE YEAR. TT && .AVIATION...TAFS AND TWEBS COVER EXPECTED VFR CONDITIONS THROUGH THURSDAY AFTERNOON. && .FIRE WEATHER...DRIER AIR CONTINUES TO MOVE IN AT THE MID-LEVELS OF THE ATMOSPHERE SO EXPECTING LESS CLOUD BUILDUPS THIS AFTN ACROSS CNTRL AND ERN NV WITH NO CHANCE OF ANY TSTMS. VERY DRY AIR MASS WILL REMAIN IN PLACE AT THE SURFACE WITH MIN RH IN THE AFTERNOONS DROPPING INTO THE SINGLE DIGITS WITH SOME LOCATIONS DROPPING BELOW 5 PCT. VERY POOR RH RECOVERIES AT NIGHT WILL CONTINUE EVEN IN THE VALLEYS. NOT MUCH IN THE WAY OF WIND TODAY...BUT WINDS WILL BEGIN TO PICK UP ON FRIDAY AS A SHORT WAVE TROUGH APPROACHES THE WEST COAST. STILL LOOKS LIKE RED FLAG CONDITIONS FOR WIND ON SATURDAY AS THIS SHORT WAVE BEGINS TO PUSH INTO THE GREAT BASIN WITH DAYSHIFT LIKELY ISSUING A FIRE WEATHER WATCH WITH THE AFTERNOON PACKAGE. CEC && .LKN WATCHES/WARNINGS/ADVISORIES...NONE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:42 AM PDT | Fire Weather Watch | LKN | 5 hr | |
| Jun 21, 1:36 PM PDT | Fire Weather Watch | LKN | 39 hr |
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.